# SDR AALA20150611001

- Difficulty date: June 10, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- Aircraft time: 89,775 hours, 14,278 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Test Panel
- Part number: 233T42464
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SQUIB TEST 2, LT & RT OVERWING SQUIBS ILLUMINATE INTERMITTENTLY.  R & R SQUIB TEST PANEL.  PERFORMED OPERATIONAL CHECK IAW AMM 26-21-04.  SYS CHECKED NORMAL.
